Pacific Journal of Mathematics

On groups with specified lower central series quotients.

Jerrold W. Grossman

Article information

Pacific J. Math., Volume 74, Number 1 (1978), 83-90.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 20E15: Chains and lattices of subgroups, subnormal subgroups [See also 20F22]
Secondary: 20F20


Grossman, Jerrold W. On groups with specified lower central series quotients. Pacific J. Math. 74 (1978), no. 1, 83--90.

Export citation


  • [1] M. Artin and B. Mazur, Etale Homotopy, Lecture Notes in Mathematics, No. 100, Springer-Verlag, Berlin-New York, 1969.
  • [2] G. Baumslag, Groups with the same lower central sequence as a relatively free group. I. The groups, Trans. Amer. Math. Soc, 129 (1967), 308-321.
  • [3] A. K. Bousfield, Homological localization towers for groups and -modules,Memoirs of the Amer. Math. Soc, 10 (1977), No. 186.
  • [4] A. K. Bousfield and D. M. Kan, Homotopy Limits, Completions and Localizations, Lecture Notes in Mathematics, No. 304, Springer-Verlag, Berlin-New York, 1972.
  • [5] P. J. Cohen, Set Theory and the Continuum Hypothesis, Benjamin, New York, 1966.
  • [6] W. G. Dwyer, Homology decomposition towers, preprint, 1972.
  • [7] J. W. Grossman, Homotopy groups of pro-spaces, Illinois J. Math., 20 (1976), 622-625.
  • [8] S. MacLane, Homology, Springer-Verlag, Berlin-New York, 1963.
  • [9] W. Magnus, A. Karrass, and D. Solitar, Combinatorial Group Theory, Interscience, NewYork, 1966.
  • [10] J. Stallings, Homology and central series of groups, J. Algebra, 2 (1965),170-181.